|Reyataz Dosage Increased
Aug 27, 2008
I have not been able to get a hold of my doctor yet which is why I am posting this question here.
I noticed that my doctor increased my prescription for Reyataz to 400mg without even seeing me first. I was wondering what would be the reasoning behind something like this? Is there a new study or something which shows that Reyataz should be given at 400mg in order to be effective?
| Response from Dr. Young
Thanks for your post.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vomiting After Rimming Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Can Trichomoniasis Cause Red Bumps In Genital Area?
- Frequent Watery Vaginal Discharge With Bad Odor
- Alcohol And Resistance To Antiretrovirals
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.